MathSciNet Relay Station
MathSciNet bibliographic data
MR967360 22E30 (17C35 32A07 33A30 43A85)
Faraut, Jacques; Korányi, Adam Fonctions hypergéométriques associées aux cônes symétriques. (French) [Hypergeometric functions associated with symmetric cones] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 11, 555–558.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement